# SDR AALA202305123143

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 9,570 hours, 2,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ACCUMULATOR GAUGE READS 1250 POUNDS PER SQUARE INCH AT 50 DEGREES FAHRENHEIT. MAINTENANCE SERVICED RIGHT HAND AFT PASSENGER CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
